| Model Number |
500001002502 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary mcu-a drawer 5 pockets b1 and d3 experienced failures and could not be recovered.The user attempted troubleshooting, including rebooting the device; however, both pockets remained in a failed state and recovery was unsuccessful.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 25-apr-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the retractor band was faulty.A field service engineer (fse) replaced legacy full height (fh) drawer retractor band.The system functioned as intended after the field service engineer repaired the device.